Journal of Soviet Mathematics

, Volume 53, Issue 3, pp 311–320

Solution of a Pólya-Szegö isoperimetric problem

  • A. Yu. Solynin
Article

Abstract

There is given the solution of the problem of the maximum inner radius in the family of n-gons Dn, n≥3, of fixed area, and of some related extremal problems. The proof is carried out by the method of the modules of families of curves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Plenum Publishing Corporation 1991

Authors and Affiliations

  • A. Yu. Solynin

There are no affiliations available

Personalised recommendations